# SDR SWAA2015091043599

- Difficulty date: September 3, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 42,605 hours, 24,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER BATTERY PACK FAILED CAPACITY TEST AT ROW 17.  R & R BATTERY PACK IAW AMM.
